On the total curvature of a closed curve

M. Rochowski

Annales Polonici Mathematici (1969)

  • Volume: 21, Issue: 2, page 239-244
  • ISSN: 0066-2216

How to cite


M. Rochowski. "On the total curvature of a closed curve." Annales Polonici Mathematici 21.2 (1969): 239-244. <http://eudml.org/doc/263483>.

author = {M. Rochowski},
journal = {Annales Polonici Mathematici},
keywords = {differential geometry},
language = {eng},
number = {2},
pages = {239-244},
title = {On the total curvature of a closed curve},
url = {http://eudml.org/doc/263483},
volume = {21},
year = {1969},

AU - M. Rochowski
TI - On the total curvature of a closed curve
JO - Annales Polonici Mathematici
PY - 1969
VL - 21
IS - 2
SP - 239
EP - 244
LA - eng
KW - differential geometry
UR - http://eudml.org/doc/263483
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.